演題抄録

ポスター

開催概要
開催回
第58回・2020年・京都
 

進行性消化管間質腫瘍に対するレゴラフェニブ療法により誘発された多形紅斑の2例

演題番号 : P-120

[筆頭演者]
山村 真弘:1 
[共同演者]
堅田 洋祐:1、佐野 史典:1、谷岡 洋亮:1、岡脇 誠:1、永坂 岳司:1、山口 佳之:1

1:川崎医科大学・臨床腫瘍学

 

We report two cases of GIST complicated with erythema multiforme by regorafenib, which is the third line treatment of GIST. Case 1 is a 27-year-old man. At the age of 23, liver metastasis due to gastric GIST and peritoneal dissemination were observed, and surgery was performed. Although postoperative imatinib was performed, liver metastasis and dissemination appeared and changed to sunitinib. After 7 courses of sunitinib became progression disease and started regorafenib. 10 days after administration of regorafenib, erythema multiforme appeared and was discontinued. Erythema was relieved by oral administration of steroids. Case 2 is a 27-year-old woman. Gastric GIST resection was performed at the age of 11. Postoperative liver metastasis was observed, and resistance to imatinib and sunitinib was observed, and regorafenib was started. Erythema multiforme appeared 14 days after administration of regorafenib and was discontinued. Erythema was relieved by oral administration of steroids. In our cases, there was no transition to Steven-Johnson syndrome, but it was difficult to re-administer the drug. Regorafenib was the third-line treatment for GIST, and after the improvement of erythema multiforme, both cases were enrolled in a new drug trial. Regorafenib is a multityrosine kinase inhibitor effective in the treatment of colorectal cancer and GIST. On the other hand, serious skin disorders such as erythema multiforme and Steven Johnson syndrome may occur together, so it is necessary to discontinue the drug and promptly seek medical attention.

キーワード

臓器別:胃・十二指腸

手法別:分子標的治療

前へ戻る